Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Saburou Saitoh
Title: Theory of reproducing kernels and its applications
Additional book information: Longman Scientific and Technical, 157 pp., 1988, $57.95. ISBN 0-582-03564-3.

Review Information:

Reviewer: William F. Donoghue, Jr.
Journal: Bull. Amer. Math. Soc. 22 (1990), 139-142
DOI: https://doi.org/10.1090/S0273-0979-1990-15862-8
American Mathematical Society